Vol. 28, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On the decomposition of infinitely divisible probability laws without normal factor

Roger Cuppens

Vol. 28 (1969), No. 1, 61–76

In the theory of the decomposition of probability laws, the fundamental problem stated by D. A. Raikov of the characterization of the class I0 of the infinitely divisible laws without indecomposable factors has been studied in the case of univariate laws by Yu. V. Linnik and I. V. Ostrovskiy. Lately, we have shown that nearly all these results can be extended to the case of multivariate laws. In this paper, we give a result which can be considered as an extension of a theorem of Raikov and P. Lévy and of a particular case of theorems of Linnik, and the extension of this result to the case of several variables.

Mathematical Subject Classification
Primary: 60.20
Received: 20 December 1967
Published: 1 January 1969
Roger Cuppens